# SDR DALA2024012501150

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 434 S38r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 FWD CARGO FOUND STRINGER CORROSION AT STA 434, S-38R, CORRECTIVE ACTION: DAMAGED STRINGER REPAIRED AS PER B767-300 SRM 53-00-03 (0170666)
